# SDR UPS97822791

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5751966502
- Condition: Corrosion
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 940 FRAME RT SIDE BELOW FLOOR HAS HEAVY CORROSION AT BOTTOM.  REMOVED AND REPLACED FRAME IAW DOUG DWG 5751966 AND SRM 53-1-0, 51-1-1, 51-1-20, AND DHC SK-894-616 REF UPS ENRG FILE NR DC8-53- 1772.
